# SDR SWAA2012021301366

- Difficulty date: January 27, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 657378212
- Part serial: NS0058
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER HORIZONTAL LOWER CHORD CRACKED AT STA 138.7.  REPLACED CHORD IAW EA AND EO.
